Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have vertigo, fear of heights and motion sickness. Have dizziness when get up from bed. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have vertigo, fear of heights [Can not stand near border of the terrace]. I find it very difficult to take even small rides in amusement parks[For me, its is no fun].

I have motion sickness [I find it very high dis-comfort travelling in ghat roads(curvy hill-roads) and I vomit. I feel discomfort and vomit during night time bus journeys, even on plain roads.

My recent problem(since 1 year):
My head spins(like dizziness) when wake I up from bed and while trying to lay down on bed. After lying down on bed, I am feeling spinning sensation for about 15 minutes and after that slowly it goes off. Again next day when i wake up from bed, I feel the spinning sensation.

Based on this symptom, what are possible causes of my recent dizziness problem and which specialist doctor should I consult?
Posted Sun, 13 Oct 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 18 minutes later
Brief Answer:
You can be suffering from BPPV.

Detailed Answer:
Dear Sir,

Thank you for asking your query on XXXXXXX

Well looking into your problem I would like to suggest you that you are having vertigo but its cause needs to be determined . Just by history it will not be possible for us to pin point the diagnosis because many tests and physical examination is required to look for the conditions giving rise to vertigo.

But whatever history you gave it is possible that you could be suffering from Benign paroxysmal positional vertigo . You need to see a neurologist for establishing teh exact cause . Dix Hallpike manoeuvre , Roll test will be helpful in diagnosing you and needs to be carried out.

Take care.

Dr. Shruti

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor